# SDR VNAA202502110034

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993CC670
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC: AFTER REMOTION OF FLOOR SUPPORT: CRACK ON ANGLE FLOOR SUPPORT RH/LH AT COCKPIT.  ANGLE FLOOR SUPPORT RH/LH AT COCKPIT WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01.
